MathSciNet Relay Station
MathSciNet bibliographic data
MR1058895 (91f:11024) 11E16 (11A55 11D09)
Ishii, Noburo; Kaplan, Pierre; Williams, Kenneth S. On Eisenstein's problem. Acta Arith. 54 (1990), no. 4, 323–345.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement